Aa
A
A
A
Close
Dermatology Community
53.5k Members
Avatar universal

glans skin prob

hi doctors and to everybody! i'm a 29-year-old Asian
i have been having this skin problem on my glans penis for years now..but way back, when i was still younger maybe 18-20 years old i did not mind these rashes because they usually come and go. so, i thought it was more of just skin irritation due to tight underwear and heat.. but then, when i got married which about 3 years already it got much worse. itried to hide it from my wife coz i don't want her to worry and be ashamed of me but due to changes in our sex life, we started to have marital problems that lead me into telling her that i think the penile skin problems i got could be a reason why i can'y maintain penile erection for long..and as of maybe march of this year i had it again until now.. . i was treated by my doctor with aldara cream which did not work fully, though the redness and smaller rashes under the skin folds of the head were healed. according to may doctor at that time (may or june 2009) one of the causes was my work since i was on a field work and perspires a lot.. since it did not resolved the problem i was prescribed with clindamycin which i took orally for 7 days; i did notice improvement it lessened the number and redness, but then again it came back..current description: 2-4 circular rashes?pustule? on the penile head, elevated skin, 2-3 mm rash, reddish, sometimes with some flaking but most of the time they're shiny, not painful, i also observed that they're more reddish and somewhat more alive after having sex; sometimes i wash it with betadine antiseptic wash..please halp me..tnx!  by the way, during the last consultation with my doctor he told me that if it will really not heal, he was thinking to cauterized the said skin irritation on my glans..
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
There are a few possibilities that need to be evaluated before getting the cautery done. They are sweat dermatitis, eczema, nummular dermatitis, granuloma annulare and genital warts.

My sincere advice is to consult a dermatologist and get a biopsy skin done. Till that time apply calamine lotion and a mild steroid cream on the rashes. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. Treatment can be started only when the diagnosis is confirmed. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions